I received 5 injections of Hyalgan/ supartz in each knee over a period of 5 weeks. The results: a rather large medical bill and absolutely NO improvement in my condition . If there is any change at all I have more inflammation and less mobility. I suppose I was overly optimistic but to have NO change from the sodium hyaluronate in the joints ? I don't remember anyone testifying that the injections were of NO effect.
So far Yes, no improvement with inner joint pain... I have had bloating and low back pain. Asked doctor after 2nd shot what precautions I should take after the shot and he said use your common sense. He gave me the shots one inch above the huting joint but on the opposite side of that bad joint. He said it was like pouring cream into coffee and it would emulsify and the skin was fleshier on the opposite side.
Lord have mercy!
I received 5 hyalgan injections over 5 weeks. Last injection was 3 weeks ago with no improvement thus far. I seem to have alot more discomfort & pain. Dr said it may take a few more weeks for me to feel some relief. Hope he is right, but I feel doubtful. I also just found out my lymph nodes in pelvic area are enlarged. Not sure if hyalgan injections are the cause. Will have tests to find out. Have you or anyone else ever heard of lymph nodes being affected? Good luck ... hope you find some relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2015 • 0 answers
Posted 28 May 2016 • 0 answers
Posted 13 Sep 2016 • 0 answers
Posted 22 Sep 2016 • 0 answers
Posted 10 Dec 2017 • 0 answers